MathSciNet Relay Station
MathSciNet bibliographic data
MR2550182 35J60 (35R45)
Ji, Xiaohu; Bao, Jiguang Necessary and sufficient conditions on solvability for Hessian inequalities. Proc. Amer. Math. Soc. 138 (2010), no. 1, 175–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement